RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 1998 Volume 38, Number 10, Pages 1665–1670 (Mi zvmmf1798)

This article is cited in 9 papers

A method of numerical integration for a system of ordinary differential equations with the use of the Hermitian interpolating polynomials

S. M. Aul'chenko, A. F. Latypov, Yu. V. Nikulichev

Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

UDC: 519.624.1

MSC: Primary 65L05; Secondary 34-04, 34A36, 34A34, 65L20, 65L70

Received: 27.01.1997
Revised: 20.03.1998


 English version:
Computational Mathematics and Mathematical Physics, 1998, 38:10, 1595–1601

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025